# SDR USAA2011102500021

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 61,296 hours, 41,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK IN FUSELAGE SKIN AT BS 727E, S25L.  REPAIRED FUSELAGE SKIN AT BS 727E, S25L IAW B737 SRM 53-00-01 REPAIR 31.
